# SDR DL757030874

- Difficulty date: September 25, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N625DL
- Make and model: Boeing 757232
- Aircraft serial: 22915
- Aircraft time: 55,698 hours, 28,198 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Indicator
- Part number: 347080006
- Part serial: 1606
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IR/ IVSI C/B POPPED OUT, ACCOMPANYING BURNING ODOR FROM IVSI.  FOUND IVSI IND C/B POPPED F/O`S SIDE.  INSTALLED NEW IVSI IND.  OPS OK. F/O`S IND CAUSE OF BURNING ODOR .
